RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 3, Pages 472–475 (Mi mz10819)  

Brief Communications

Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra

S. M. Ratseev

Ulyanovsk State University

Keywords: Leibniz algebra, variety of algebras, commutator subalgebra, complexity function of a variety.

DOI: https://doi.org/10.4213/mzm10819

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:3, 525–528

Bibliographic databases:

Received: 23.12.2014
Revised: 10.01.2015

Citation: S. M. Ratseev, “Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Mat. Zametki, 98:3 (2015), 472–475; Math. Notes, 98:3 (2015), 525–528

Citation in format AMSBIB
\Bibitem{Rat15}
\by S.~M.~Ratseev
\paper Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 3
\pages 472--475
\mathnet{http://mi.mathnet.ru/mz10819}
\crossref{https://doi.org/10.4213/mzm10819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438505}
\elib{http://elibrary.ru/item.asp?id=24073759}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 3
\pages 525--528
\crossref{https://doi.org/10.1134/S0001434615090205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363520200020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944898018}


Linking options:
  • http://mi.mathnet.ru/eng/mz10819
  • https://doi.org/10.4213/mzm10819
  • http://mi.mathnet.ru/eng/mz/v98/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:35
    References:24
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020